MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Delayed Charge Time (2586); Charging Problem (2892); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction.It was reported that they have difficulty finding optimal recharger position in order to connect to ins, and it will frequently start searching/beeping again.Patient confirmed they can palpate the ins and feel it easily.Last time they charged they were able to toggle between good and excellent charge quality by bending forward at the waist and holding the recharger over the ins, however it took about an hour and 30 minutes to go from 30% to 100% and their hand went numb from holding it so long.Reviewed general expectations that charge quality can be effected by implant depth and position.Patient stated they have had been going to physical therapy for unrelated sciatic issues and wondered if this could have moved the ins.Reviewed possible risks and recommendations to not rub or manipulate the device.Patient was driving at the time of the call so no troubleshooting was possible.Patient will call back next week.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the patient (pt).They reported that they advised the patient to call patient services.The patient mentioned that they can get a good connection at times, but the connection only lasts for about a minute before the recharger loses connection altogether and starts beeping/searching again.The recharger belt worked for the patient in the beginning, but they don't use it anymore.The patient has tried moving their body in different positions, (standing, sitting, lying down, leaning forward), but they still struggle to maintain good coupling.The patient stated that leaning forward seems to work the best for them, but they cannot remain in that position for over an hour and their hand will fall asleep.The patient mentioned that the ins battery was dead at the time of the call.During the call the recharger app indicated that the ins was 10% charged and therapy was turned off.The patient was able to maintain a good connection while standing and leaning forward, and the connection was maintained for a few more minutes while seated and leaning forward.However, the recharger would lose the connection after a minute or two and the patient had to keep repositioning the recharger or change the position of their body to get the connection back.The patient mentioned that their husband has tried positioning the recharger over the ins for them, but they got the same result.The patient was redirected to their hcp to further address the issue.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23391503
Report Number3004209178-2025-18229
Device Sequence Number18637833
Product Code EZW
UDI-Device Identifier00763000596736
UDI-Public(01)00763000596736(17)261114
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/20/2025
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale